# SDR SWAA040308

- Difficulty date: January 30, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 30,995 hours, 26,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 2 L/E SLAT UPPER SKIN ON TRAILING EDGE INBOARD AFT CORNER DELAMINATED.  REPAIRED L/E SLAT PER EA.
